# SDR AALA20120220014

- Difficulty date: February 13, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N52601
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL WEB UPPER ANGLE CRACKED FROM BODY BS 660 TO 680, BUTTLINE 0.  CRACK 14 INCHES.  REPLACED ANGLE PER SRM 53-00-51-2R AND 51-40-02.
